# SDR SWIA200312495

- Difficulty date: October 5, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 3,727 hours, 3,108 cycles
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10011
- Part serial: 3223AB
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,667 hours, 3,037 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE WHEN SELECTED TO 45 DEGREES.  FLAPS STOPPED AT 33 DEGREES.  QRH COMPLIED.  REMOVED AND REPLACED RIGHT INBOARD FLAP INBOARD ACTUATOR AND RIGHT INBOARD FLAP OUTBOARD ACTUATOR IAW CRJ MM 27-53-01 AND 27-53-05.  P/N OFF:  852D100-11, S/N OFF:  3220AB, P/N ON:  852D100-19, S/N ON:  3759.
